American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Xueping Li. Nonnegatively curved Alexandrov spaces with souls of codimension two. Trans. Amer. Math. Soc. 367 (2015) 3901-3928.
Abstract, references, and article information   
View Article: PDF

[2] Martin Palmer. Homological stability for oriented configuration spaces. Trans. Amer. Math. Soc. 365 (2013) 3675-3711.
Abstract, references, and article information   
View Article: PDF

[3] J. J. Sánchez-Gabites. Unstable attractors in manifolds. Trans. Amer. Math. Soc. 362 (2010) 3563-3589. MR 2601600.
Abstract, references, and article information   
View Article: PDF

[4] Victor Bangert, Christopher Croke, Sergei V. Ivanov and Mikhail G. Katz. Boundary case of equality in optimal Loewner-type inequalities. Trans. Amer. Math. Soc. 359 (2007) 1-17. MR 2247879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bernhard Hanke and Volker Puppe. Equivariant Gysin maps and pulling back fixed points. Trans. Amer. Math. Soc. 358 (2006) 687-702. MR 2177036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. Doug Park and Zoltán Szabó. The geography problem for irreducible spin four-manifolds. Trans. Amer. Math. Soc. 352 (2000) 3639-3650. MR 1653371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Anthony Bahri and Martin Bendersky. The $KO$-theory of toric manifolds. Trans. Amer. Math. Soc. 352 (2000) 1191-1202. MR 1608269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alberto Cavicchioli, Friedrich Hegenbarth and Dusan Repovs. Four-Manifolds With Surface Fundamental Groups. Trans. Amer. Math. Soc. 349 (1997) 4007-4019. MR 1376542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bernd Kruggel. A homotopy classification of certain 7-manifolds. Trans. Amer. Math. Soc. 349 (1997) 2827-2843. MR 1422611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sheila Sundaram and Volkmar Welker. Group actions on arrangements of linear subspaces and applications to configuration spaces . Trans. Amer. Math. Soc. 349 (1997) 1389-1420. MR 1340186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yanghyun Byun. On vanishing of characteristic numbers in Poincaré complexes. Trans. Amer. Math. Soc. 348 (1996) 3085-3095. MR 1322949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alexander I. Suciu. Iterated spinning and homology spheres . Trans. Amer. Math. Soc. 321 (1990) 145-157. MR 987169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Matthew G. Brin and T. L. Thickstun. On the proper Steenrod homotopy groups, and proper embeddings of planes into $3$-manifolds . Trans. Amer. Math. Soc. 289 (1985) 737-755. MR 784012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Darryl McCullough. Homotopy groups of the space of self-homotopy-equivalences . Trans. Amer. Math. Soc. 264 (1981) 151-163. MR 597873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Solomon Lefschetz. Intersections and transformations of complexes and manifolds . Trans. Amer. Math. Soc. 28 (1926) 1-49. MR 1501331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1